# SDR 96ZZZX2174

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5061K
- Make and model: Bbavia 8KCAB
- Aircraft serial: 56079
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Failed
- Location: Lt Fwd Rudder
- Part time: 35 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED THE 4TH RUDDER PEDAL.  THIRTY-FIVE HOURS TACH TIME ON THE THIRD RUDDER PEDAL BEFORE FAILURE.
